# SDR QXEA2021052400261

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 7,010 hours, 4,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330131
- Part serial: 644QXRHFWD
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,007 hours, 4,103 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ORIGINATING FLOW CHECKS, EMERGENCY LIGHT COCKPIT, R1 DOOR AND FORWARD EXIT SIGN FLASH INSTEAD OF REMAIN ON STEADY DURING TEST. ALSO EICAS CYAN EMERR LT BATT FAULT. REMOVED FROM SERVICE. F.C. 33500001UT1 "EMER LT BATT FAULT" FWD R/H IN CMC. REF E175 FIM TASK 33-50-00-810-801-A STEPS 1-7.L.ON  WING EMER LT PWR UNIT BATT (FULL CHARGE) & SYSTEM RESETS NO HELP. R&R EMER LT PWR UNIT BATT #1/ FWD RH REF E175 AMM TASKS 33-50-01-000/400-802-A. ALL OPS TESTS ARE GOOD. EMER LT TESTS NOW NORMAL. NO EICAS OR MAINT MESSAGES. NO FURTHER ACTION REQUIRED. AIRCRAFT RETURNED TO SERVICE.
